Approximate controllability for differential equations with quasi-autonomous operators
Bull. Korean Math. Soc. 2011 Vol. 48, No. 1, 1-8
https://doi.org/10.4134/BKMS.2011.48.1.1
Published online January 1, 2011
Jin-Mun Jeong, Eun Young Ju, and Yong Han Kang
Pukyong National University, Pukyong National University, University of Ulsan
Abstract : The approximate controllability for the nonlinear control system with nonlinear monotone hemicontinuous and coercive operator is studied. The existence, uniqueness and a variation of solutions of the system are also given.
Keywords : approximate controllability, regularity, reachable set, compact embedding, degree theory
MSC numbers : Primary 35B37, 35F25, 93C20
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd